Here’s a hard pill to swallow. On September 23rd, 2021, I received the Pfizer vaccine. l had to do this to remain in my Northern College program, or I would not have gotten it.
At 5.46pm the dose was administered. Forty-five minutes later I was in the hospital with pins and needles in my left arm. I was discharged from the hospital shortly after, and told by the doctor “this is not in my current list of side effects, it should go away in a couple of days”.
The next day I started having chest pain and tightness when I lied down. I didn’t think much of it until two nights ago when I woke up at 2:23am and couldn’t fall back asleep till 5am because of horrible chest pain.
I went back to the hospital last night in the worst way possible. I was lying on my couch and the chest pains started. This time my head was cloudy and my vision started to blur. I tried to get up and made my way to the kitchen chair, when I lost complete control of my bodily functions. I could not talk or think clearly, I couldn’t see, I couldn’t hold my bladder, no speech, absolutely nothing. I thought I was having a stroke. If Savannah had not been with me, I don’t know what would have happened.
All ll I know is this. Before this vaccine I had no issues. Then, within the first week of getting the vaccine these things have taken place. Do I think it’s the vaccine? I sure believe it’s playing a part, as I was fine and healthy prior to receiving it.
I’m not one to make posts, but people need to be aware and make informed decisions. I hope this never happens to anyone. Many uncertain things are headed my way, and many more tests. The doctors at the Timmins Hospital have informed me that things seem to have returned to normal, other than the fact my muscles seem to be twitching randomly. However, they don’t have an answer as to why this happened, so I am going to see some specialists.
I’m currently at home with my wife, and fearful of the future. Take from this what you will, just be careful. I wish everyone the best of luck in this ever-changing world.